# SDR USAA2012100100026

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 63,384 hours, 42,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, EMERGENCY LIGHT POWER SUPPLIES M1197 AND M1479 UNABLE TO SECURE BATTERIES.  REMOVED AND REPLACED POWER SUPPLIES IAW B737 AMM 33-51-51-962-016.  POWER SUPPLIES TESTED GOOD IAW WITH B737 AMM 33-51-51.
